The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

A.P. Pereverzev

Russian Clinical and Research Center of Gerontology of Pirogov Russian National Research Medical University of the Ministry of Health of the Russian Federation, Moscow, Russia

O.D. Ostroumova

Kafedra fakul'tetskoĭ terapii i professional'nykh bolezneĭ Moskovskogo gosudarstvennogo mediko-stomatologicheskogo universiteta im. A.I. Evdokimova, Moskva

O.N. Tkacheva

Moscow Regional Research Institute of Obstetrics and Gynecology, Moscow, Russia

A.I. Kochetkov

FSBEI of Higher Education 'N.I. Pirogov Russian National Research Medical University' of the Ministry of Health of the Russia — Russian Clinical and Research Center of Gerontology, Moscow, Russia

Drug-induced dysphagia in elderly patients

Authors:

A.P. Pereverzev, O.D. Ostroumova, O.N. Tkacheva, A.I. Kochetkov

More about the authors

Views: 10715

Downloaded: 152


To cite this article:

Pereverzev AP, Ostroumova OD, Tkacheva ON, Kochetkov AI. Drug-induced dysphagia in elderly patients. Russian Journal of Evidence-Based Gastroenterology. 2020;9(1):32‑40. (In Russ.)
https://doi.org/10.17116/dokgastro2020901132

Recommended articles:
Anky­losing hype­rostosis Fore­stier, simu­lating a neoplasm of the larynx. Russian Bulletin of Otorhinolaryngology. 2023;(1):89-93
Algo­rithms for the diagnosis and treatment of cognitive impairment and dysphagia in stroke patients. S.S. Korsakov Journal of Neurology and Psychiatry. 2024;(4-2):100-107

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.